# SDR AWXA200700137

- Difficulty date: January 14, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458076
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - R1 DOOR CUTOUT FRAME CRACKED, BS 312, S8R AT THE  FORWARD UPPER STOP PAD FITTING AREA.  REPLACED R1 DOOR CUTOUT FRAME CRACKED, BS 312, S8R AT THE FORWARD UPPER STOP PAD FITTING AREA IAW B737-300 SRM 51-40-02.
